# SDR 29GA32721072712

- Difficulty date: July 27, 2012
- Submitted: July 29, 2012
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 29,416 hours, 32,922 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 4039 TPA/EYW PILOT REPORTED PLEASE INSPECT AIRCRAFT FOR A BURNT SMELL.  RETURNED TO TPA LANDED WITHOUT INCIDENT.  INSPECT AIRCRAFT FOUND BURNT SMELL COMING FROM NR 2 HOT JUG.  AIRCRAFT RELEASED IAW NEF G1.
